Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 405108, 9 pages
http://dx.doi.org/10.1155/2015/405108
Research Article

Nonlinearities Distribution Homotopy Perturbation Method Applied to Solve Nonlinear Problems: Thomas-Fermi Equation as a Case Study

1Electronic Instrumentation and Atmospheric Sciences School, Universidad Veracruzana, Circuito Gonzalo Aguirre Beltrán S/N, 91000 Xalapa, VER, Mexico
2Equipe de Physique des Dispositifs à Semiconducteurs, Faculté des Sciences de Tunis, Tunis El Manar University, 2092 Tunis, Tunisia
3National Institute for Astrophysics, Optics and Electronics, Luis Enrique Erro No. 1, Santa María Tonantzintla, 72840 Puebla, PUE, Mexico
4Civil Engineering School, Universidad Veracruzana, Venustiano Carranza S/N, Colonia Revolucion, 93390 PozaRica, VER, Mexico
5Department of Electronics Engineering, Universidad Veracruzana, Venustiano Carranza S/N, Colonia Revolucion, 93390 Poza Rica, VER, Mexico

Received 3 November 2014; Revised 23 December 2014; Accepted 27 December 2014

Academic Editor: Shiping Lu

Copyright © 2015 U. Filobello-Nino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Muhammad Asif Zahoor Raja, Aneela Zameer, Aziz Ullah Khan, and Abdul Majid Wazwaz, “A new numerical approach to solve Thomas–Fermi model of an atom using bio-inspired heuristics integrated with sequential quadratic programming,” SpringerPlus, vol. 5, no. 1, 2016. View at Publisher · View at Google Scholar
  • Kourosh Parand, Hossein Yousefi, Mehdi Delkhosh, and Amin Ghaderi, “A novel numerical technique to obtain an accurate solution to the Thomas-Fermi equation,” The European Physical Journal Plus, vol. 131, no. 7, 2016. View at Publisher · View at Google Scholar
  • Kourosh Parand, and Mehdi Delkhosh, “Accurate solution of the Thomas–Fermi equation using the fractional order of rational Chebyshev functions,” Journal of Computational and Applied Mathematics, vol. 317, pp. 624–642, 2017. View at Publisher · View at Google Scholar
  • Kourosh Parand, Pooria Mazaheri, Hossein Yousefi, and Mehdi Delkhosh, “Fractional order of rational Jacobi functions for solving the non-linear singular Thomas-Fermi equation,” The European Physical Journal Plus, vol. 132, no. 2, 2017. View at Publisher · View at Google Scholar
  • Zulqurnain Sabir, Muhammad Anwaar Manzar, Muhammad Asif Zahoor Raja, Muhammad Sheraz, and Abdul Majid Wazwaz, “Neuro-heuristics for nonlinear singular Thomas-Fermi systems,” Applied Soft Computing, vol. 65, pp. 152–169, 2018. View at Publisher · View at Google Scholar